# SDR AALA202304034586

- Difficulty date: March 27, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 26,831 hours, 8,325 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE, RUBS AT BOTTOM. **SUPPLEMENTAL REPORT FOR AALA202303314586: MAINTENANCE INSTALLED HARDWARE IN LOWER DOOR SILL AS REQUIRED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK** (CLOSED)
